MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Catalog Number 07P90-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier, a2 - age at time of event, a3a - sex: sid (b)(6) (59-year-old male): sid (b)(6) (83-year-old female): sid (b)(6) (64- year-old male): an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated alinity i afp results generated by the alinity i processing module for three patients.No information was available regarding the patients¿ diagnoses.The samples were repeated, and lower results were obtained.The following data was provided: customer¿s reference range: =8.1 g/l sid (b)(6) (59-year-old male): 18nov2025 alinity i afp initial result = 42.4 g/l, repeat result = 2.9 g/l.Sid (b)(6) (83-year-old female): 18nov2025 alinity i afp initial result = 23.2 g/l, repeat result = 1.5 g/l.Sid (b)(6) (64- year-old male): 19nov2025 alinity i afp initial result = 20.1 g/l, repeat result = 12.6 g/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity i afp assay did not identify any trends related to the complaint issue.Additionally, no trends were identified for lot 73014fz00.A device history record review did not show any related potential non-conformances, deviations, or non-conformances for the complaint lot and issue.Customer field data was used to assess the performance of the alinity i afp assay using worldwide data.Review shows that the median patient result for the lot 73014fz00 was comparable with other lots in the field confirming no systemic issue for the lot.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the alinity i afp reagent lot 73014fz00 was identified.
 
Event or Problem Description
The customer reported falsely elevated alinity i afp results generated by the alinity i processing module for three patients.No information was available regarding the patients¿ diagnoses.The samples were repeated, and lower results were obtained.The following data was provided: customer¿s reference range: =8.1 g/l.Sid (b)(6) (59-year-old male): (b)(6) 2025 alinity i afp initial result = 42.4 g/l, repeat result = 2.9 g/l.Sid (b)(6) (83-year-old female): (b)(6) 2025 alinity i afp initial result = 23.2 g/l, repeat result = 1.5 g/l sid (b)(6) (64- year-old male): (b)(6) 2025 alinity i afp initial result = 20.1 g/l, repeat result = 12.6 g/l no impact to patient management was reported.

Brand Name
ALINITY I AFP REAGENT KIT
Common Device Name
KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23757037
Report Number3008344661-2025-00174
Device Sequence Number10131564
Product Code LOK
UDI-Device Identifier00380740130824
UDI-Public(01)00380740130824(17)260120(10)73014FZ00
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P120008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2026
Device Catalogue Number07P90-30
Device Lot Number73014FZ00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown